# SDR P2EA01108

- Difficulty date: June 14, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING INBOARD AFT FLAP LOWER SKIN WITH DELAMINATION FROM WBL 88 TO WBL 95.  REPAIRED LEFT WING INBOARD AFT FLAP P/N 65-46434-139, S/N 652 DUE TO DELAMINATION AT LOWER SKIN BETWEEN WBL 88 AND 111.75 IAW COOPESA EO NR COO-CMP-3-57-260-01 DATED JUNE 13, 2001.  (M)
